MathSciNet Relay Station
MathSciNet bibliographic data
MR942349 20E99 (20F05 20F19)
Fabrykowski, Jacek; Gupta, Narain On groups with sub-exponential growth functions. J. Indian Math. Soc. (N.S.) 49 (1985), no. 3-4, 249–256 (1987).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement